# SDR SWAA2014070129518

- Difficulty date: June 20, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 28,363 hours, 16,655 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545409
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG BULKHEAD VERTICAL PRESS WEB CRACKED AT STATION 663, RBL 35.  REPAIRED WEB IAW ACO.
